# SDR ASOA2015070213250

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 349.00 AT SERVICE DOOR ON CROSSBEAM.  COMPLIED WITH REO 601R-53-21-2635.  COMPLIED WITH REO 601R-53-21-2635.  REO 601R-53-21-2635 HAS BEEN ACCOMPLISHED.
